It is currently Sun Aug 20, 2017 11:37 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Apr 15, 2012 4:00 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Sep 18, 2011 3:05 pm
Posts: 60
My problem may have been an unsteady dose but my doc and I got into an aurgument over my dose. I was on 2.5mg and he wanted to put me back on 4mg. I will never get off sub!!! It causes weird side effects w/ other meds and I want off!!! It's been almost one year on sub over taking 2 tab of 5mg loratab for 3 months!!!! I know most of you have had positive experieces w/ sub but it has ruined my relationships with my family. Higher doses make me sleep and my doc said that was not a side effect of sub. In Feb. i was taking .5 every 2-3 days. He inc. to 4mg for 4 days and got back to 1mg March 1. I just don't want it to stack up in my system, esp. when I was almost off. During our aurgument he said he would get me off and gave me an aggressive taper schedule and said I wouldn't have bad w/d. I knew that wouldn't be true b/c I had been on 3 mg for almost one month. He wants me to stay on 3mg for a month but I started taking Neuronton and the most sub I can take is 2.5mg. I had been on that dose for 2 wks when I saw him and it made him mad. He told me I just wanted to be in control. Also, found out that my chronic mono is reactivated and that is prob. the cause of the fatigue (prior to neurontin) and joint pains. I think if it were w/d I would have had more symptoms such as sleepless (which I had the opposite), sneezing, diarrhea, etc. I don't know if another doc can help me now. I need to taper but I don't know how fast. I was tapering fast until March. Then my dose yo yoed. I guess I will stay at 2.5 for a month and not tell him. With the mono, I guess now is not a good time to taper. I just want my family back. My dad accused me of taking narcotics b/c I sleep alot. He has been taking loratab for 2 mon. himself. He is likely to get dependent too. My husband and I have been going to counceling and he wants to separate. My 13 yr son doesn't want to be in the room w/ me. I desperately need prayers!!!!!!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 15, 2012 8:09 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Aug 25, 2011 9:44 am
Posts: 164
Hi anxious,

I am so sorry to hear about your family situation. I am going to start keeping a prayer list of all the people on this site that I feel led to pray for. My heart just really goes out to everyone who has to go through issues related to addiction. I guess because I know what it is like, and I feel so blessed to have my situation be working out so well right now. It could totally have gone just the way yours has...in fact that was what I was scared of the most, my husband not understanding or just letting things bother him and it winding up causing real problems down the road. Of course it still could happen but I am praying it doesn't. As for your 13 year old son not wanting to be in the room with you, I can totally understand how terrible that feels. I think boys of that age just have a little bit of attitude anyway, don't let it get you down too much. I'm sure with time he will come around...just remember he is your son and he loves you whether he acts like it or not. Nothing can sever that bond.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group